Provisional Timetable (draft 30 October) UNECE Group of Experts on Energy Efficiency (GEEE), Fourth Session, Geneva, 31 October-1 November 2017 Palais des Nations, Conference Room VIII

TIME	DURATION	SUBJECT	SPEAKER			
Tuesday, 31 October 2017						
10.00 - 10.05	5 min	Opening Statements	 Mr. Scott Foster, Director, Sustainable Energy Division (SED) Mr. Aleksandar Dukovski, Chair, GEEE, Senior Energy Expert, the former Yugoslav Republic of Macedonia 			
10.05 - 10.10	5 min	Housekeeping	Mr. Oleg Dzioubinski, Secretary, GEEE, Economic Affairs Officer, SED			
10.10 - 10.15	5 min	Adoption of the agenda (Agenda Item 1)	Mr. Aleksandar Dukovski, Chair, GEEE			
10.15 – 13.00 (11.30-11.45 Coffee break)	150 min	Energy efficiency standards in buildings (Agenda Item 2)	 Mr. Aleksandar Dukovski, Chair, GEEE Mr. Burkhard Schulze Darup, Architect, Co-chair, Joint Task Force on Energy Efficiency Standards in Buildings, Germany Mr. Helge Schramm, Sustainability and LCA Expert, Danfoss Mr. Luís Castanheira, Technical Director, Investor Confidence Project Europe Ms. Kankana Dubey, Senior Research Associate, KAPSARC Mr. Armen Minassian, Advisor to the Chairman, State Urban Development Committee, Armenia Mr. Leonid Danilevski, Deputy Director, Republic Unitary Enterprise "Institute of Housing NIPTIS", Belarus Ms. Maja-Marija Nahod, Assistant of the Minister of Construction and Energy Efficiency in Buildings Sector, Ministry of Construction and Physical Planning, Croatia Mr. Vladimir Sochor, Director of Department of Energy Efficiency and Savings, Ministry of Industry and Trade, Czech Republic Mr. Nika Tortladze, Chief Specialist, Spatial Planning and Construction Policy Department, Ministry of Economy and Sustainable Development, Georgia Mr. Marko Čanović, General Director for Housing, Ministry of Sustainable Development and Tourism, Montenegro Mr. Przemysław Perczyński, Chief Expert, Ministry of 			

			Infrastructure and Construction, Poland Mr. Kostiantyn Gura , Acting Director, State Company Subdivision "Green Investment Development Center", State Agency on Energy Efficiency and Energy Saving, Ukraine Ms. Irina Atamuradova , Senior Expert, UNDP Turkmenistan Mr. Oleg Dzioubinski , Economic Affairs Officer, SED
13.00 - 15.00	120 min	Lunch break	
15.00 – 18.00 (16.15-16.45 Coffee break)	150 min	Best practices in selected economic sectors to improve energy efficiency (Agenda Item 3)	 Mr. Hannes Mac Nulty, Development Manager, BG Consulting Engineers, Switzerland, Vice Chair, GEEE Mr. Christian Noll, Managing Director, DENEFF (German Industry Initiative for Energy Efficiency), Vice Chair, GEEE Mr. Stefan Buettner, Head of International Affairs & Strategy, Institute for Energy Efficiency in Production, University of Stuttgart, Vice Chair, GEEE Ms. Kankana Dubey, Senior Research Associate, KAPSARC Mr. Jean Garandel, Utility and Industrial Services Expert, Givaudan International Mr. Helge Schramm, Sustainability and LCA Expert, Danfoss Mr. Alexander Rothlin, Investment Director, SUSI Energy Efficiency AG Ms. Alisa Freyre, Consultant on Energy Programs, SIG, Geneva, Switzerland Mr. Marco Matteini, Industrial Development Officer, Industrial Energy Efficiency Division, UNIDO (TBC) Ms. Catherine Cooremans, Director of the Certificate of Advanced Studies (CAS) in Energy Management, University of Geneva; Associate, EcoDiagnostic
Wadnasday 1	November 2017		
weunesuay, 1			Mr. Oleg Dzioubinski, Economic Affairs Officer, SED
10.00 - 11.00	60 min	Regulatory and policy dialogue addressing barriers to improve energy efficiency (Agenda Item 4)	 Mr. Oleg Dzłobniski, Economic Amars Officer, SED Mr. Maxim Titov, Executive Director of the Energy Policy Research Center (ENERPO), European University at Saint-Petersburg, Russian Federation Mr. Andrei Minenkov, Head of Section of Scientific and Technical Policy and External Economic Affairs, Department for Energy Efficiency of the State Committee for Standardization, Belarus Mr. Boris Melnichuk, Adviser to the Head, City

			Administration of Astrakhan, Russian Federation
11.00 – 13.00 (11.45-12.00 Coffee break)	75 min	Role of utilities and energy service companies in improving energy efficiency (Agenda Item 5)	 Mr. Martin K. Patel, Chair for Energy Efficiency, University of Geneva, Vice Chair, GEEE Mr. Kostiantyn Gura, Acting Director, State Company Subdivision "Green Investment Development Center", State Agency on Energy Efficiency and Energy Saving, Ukraine Ms. Fiona Zimmermann, Project Director, Zimmermann Energy Services, Switzerland Mr. Gerwin Hop, CEO, Over Morgen, the Netherlands Mr. Stefan Schneider, Research Associate, Energy Systems Group, University of Geneva, Switzerland Ms. Susan Knodel, Architect and Urban Planner, Kaemco, Consulting in energy and building physics, Switzerland
13.00 - 15.00	120 min	Lunch break	
15.00 – 16.30	90 min	International Forum on Energy for Sustainable Development, actions to achieve energy-related Sustainable Development Goals, and cross-cutting activities on transition of the energy sector (Agenda Item 6)	 Mr. Aleksandar Dukovski, Chair, GEEE Mr. Scott Foster, Director, SED Ms. Lisa Tinschert, Associate Economic Affairs Officer, SED Mr. Gianluca Sambucini, Economic Affairs Officer, SED Mr. Andrew Giallonardo, Head, Light-duty Vehicle Regulatory Development, Environmental Protection Branch, Environment and Climate Change Canada; Secretary, Electric Vehicles and the Environment Informal Working Group, UNECE
16.30 - 16.45	15 min	Coffee break	
16.45 – 17.15	30 min	Work Plan of the Group of Experts on Energy Efficiency for 2018-2019 (Agenda Item 7)	Mr. Aleksandar Dukovski, Chair, GEEE Mr. Oleg Dzioubinski, Energy Efficiency Programme Manager, UNECE
17.15 – 17.20	5 min	Election of Officers (Agenda Item 8)	Secretariat
17.20 - 17.25	5 min	Other business (Agenda Item 9)	Secretariat
17.25 – 17.55	5 min	Report of the meeting (Agenda Item 10)	Mr. Aleksandar Dukovski, Chair, GEEE
17.55 – 17.57	2 min	Dates of the next meeting (Agenda Item 11)	Secretariat
17.57 – 18.00	3 min	Closing of the meeting	Mr. Aleksandar Dukovski, Chair, GEEE